MathSciNet Relay Station
MathSciNet bibliographic data
MR2833480 11J93 (11G09 11J89)
Chang, Chieh-Yu; Papanikolas, Matthew A. Algebraic independence of periods and logarithms of Drinfeld modules. With an appendix by Brian Conrad. J. Amer. Math. Soc. 25 (2012), no. 1, 123–150.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement